Panadol Extra 24 S

Available inside Bahrain only
Panadol Extra 24 S

All images are for illustrative purposes only. Actualproduct may vary due to product updates.

Panadol Extra is a paracetamol-based analgesic that provides relief from fever and strong pain such as

    Headaches, including Migraine
    Muscular Aches & Pains
    Period Pain
    Toothaches
    Sore Throat

Directions

Adults (including the elderly) and children aged 12 years and over:

    Oral administration only.
    Take 2 tablets up to 4 times daily
    8 tablets in 24 hours
    Do not exceed the stated dose. Should not be used with other paracetamol-containing products.

Not recommended for children under 12 years of age.                             
Active Ingredient

Each tablet contains:

    500mg Paracetamol
    65mg caffeine

Warnings & Precautions (see label for full list)

    Always read the label. Use only as directed. For the relief of pain and fever. Incorrect use could be harmful.
    Should not be taken with other products containing paracetamol at the same time.
    Do not take this medicine if you are allergic to paracetamol ,caffeine or any other excipients(ingredient in the product)
    If symptoms persist, please consult your doctor or pharmacist.
    If you have any liver or kidney problems, please consult your doctor before taking Panadol.
    Please see your doctor if your symptoms do not improve.
    If symptoms persist or get worsen or new symptoms occur consult a doctor because these could be signs of a serious condition
    If you have glutathione depleted states such as sepsis, please consult your doctor before taking Panadol
    Avoid drinking too many caffeine-containing drinks, such as coffee or tea, when taking this medication.
    Keep out of sight and reach of children.

Overdose Paracetamol

Immediate medical management is required in the event of overdose for the risk of liver failure, even if symptoms of overdose are not present. In massive over dosage exceeding 10g of paracetamol may cause liver failure. Early symptoms may include pallor, nausea, vomiting, (diaphoresis) and general malaise.

Clinical and laboratory evidence of liver damage may not be apparent until 48 to 72 hours past ingestion.
Overdose should be promptly treated by gastric lavage followed by intravenous N- acetylcysteine or methionine without waiting for the results of plasma paracetamol levels. General supportive measures must be available. Additional antidote therapy is normally considered in light of further plasma paracetamol levels and the time elapsed since ingestion.

Caffeine:
Overdose of caffeine may result in epigastric pain,vomiting, diuresis, tachycardia or cardiac arrhythmia,CNS stimulation (insomnia, restlessness, excitement,agitation, jitteriness, tremors and convulsions).
It must be noted that for clinically significant symptoms of caffeine overdose to occur with this product, the amount ingested would be associated with serious paracetamol-related liver toxicity. There is no specific antidote is available, but supportive measures such may be used.
In all cases of suspected overdose, prompt medical attention is critical for adults as well as for children, even if you do not notice any signs or symptoms

Prolonged daily use of paracetamol with anticoagulants and other coumarins used to thin the blood may increase the risk of bleeding; consult your doctor before taking these medicines together. Occasional doses of paracetamol have no significant effect.

The liver toxic effect of Panadol Extra may be increased by the use of alcohol.

Panadol Extra is not recommended for use during pregnancy due to the possible increased risk of spontaneous abortion associated with caffeine consumption.

This product should not be used while breast-feeding without medical advice. Caffeine in the breast milk may potentially have a stimulating effect on breast-fed infants but significant toxicity has not been observed.


Basic Product Information
Condition Pain Reliever , Fever Reducer
Ingredients Paracetamol
For Who (Gender) Both (He & She)
Age Group Adult
Product Form Tablet

There are no reviews for this product.

Write a review

Please login or register to review

Delivery & Shipping: When an order is placed, it will be shipped to the address provided at the time of purchase. All of our orders are dispatched within 24 hours of order confirmation and normally delivered within 24 hours with in Bahrain and 2 to 5 days outside Bahrain excluding public holidays and weekends.  Our delivery partner will contact you prior to the delivery to confirm availability.”

If your online order is over BHD 20 & paid online we will ship your order free of charge in Bahrain. For all other orders in Bahrain a BHD 1.2 => 1.5 shipping fee will apply.
Also we are shipping worldwide.

shipping company of your choice between Aramex and DHL during the checkout process

*Customs charges are bearable by the customer only

  • Product Code: 11792
  • Availability: In Stock
  • BHD 1.040
  • Price in reward points: 26

Tags: Tablet, Adult, Both (He & She), Paracetamol, Caffeine, Pain Reliever, Fever Reducer